# SDR DALA2018021900997

- Difficulty date: February 19, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 69,498 hours, 51,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE CEILING LIGHTS INOP ON TEST BETWEEN ROWS 27-31. REPL BATTERIES ABOVE SEAT ROW 29DE PER AMM 33-53. OPS CHECK GOOD.
